I have been on 10 mg Buspar twice a day for 5 days now and I am still not feeling any better. I know it takes a little time to get in your system. My doctor seems to think that since the buspar isn't helping much yet I should start Lexapro. I don't know what to do and I am so confused. Still very anxious with racing thoughts, worry and not sleeping. I'd be grateful for any input. Thank you.
MWEISS46; Yes if you are not getting any relief from the Buspar by now you may not,IM With the doctor on this one unless the doctor want to increase the dose and see if it does any better by now you have enough to notice a difference Lexapro many people have pretty good luck with for anxiety and depression Now that one takes a while to reach the full benefits of it and sometimes the anxiety can get worse before it gets better. Have your doctor explain it to you if you have more questions please feel free to re=post about any question you might have just so you know most of side effects you may get at the start should go away within one week or two Have a good day
mweiss46; Sorry to answer your question in full if it was to be working you would know it by now with buspar you do not have to build up for this long. So you should check back with the doctor after you think about it.
I hate to disagree with everyone but buspar takes a minimum of 3 to 4 weeks to reach full potential and 10mg twice a day is a pretty low dose 60mg is the recommended max, I am on the same dose that your on now and am also using lorazepam as needed. I have been trying other drugs that work better than buspar but haven't found one that works. Its a toss up, but your on buspar now I would give it a chance and up the dose and give it a month. I didn't start noticing a difference until the end of week 4. When in doubt about medication and how it works ask a pharmacist, that is there job and most all of them are very good at their jobs
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Mar 2012 • 4 answers
Updated 31 May 2012 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answers
Updated 26 Feb 2015 • 4 answers
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Updated 19 Jul 2017 • 4 answers